Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, dizziness, brownish vaginal discharge after mirena coil insertion. Chances of pregnancy?

i had mirena coil fitted just 4 months ago. have had normal to heavy periods for the last three months and this month have had alot of sickness nausea dizziness and brown dicharge very light. slimey discharge that also strethed a couple of eays befoe my af. what are the chances of been pregnant. i had the coil before but periods stopped near enough that month it was inserted.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2014
Hello and welcome,

Mirena is a very effective contraceptive as it acts as an intra uterine device as well as helps change the uterine lining making it inconducive for the baby.

The symptoms are most likely due to the mirena. The stringy discharge may also be due to the device.
However if you have any doubts get a pregnancy test done to rule it out.

Please do not worry. Pregnancy is very rare after mirena.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Wed, 20 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor